I am 20 years old and believe that I had some form of priapism but I am not sure. I took a small dose of trazodone that was prescribed as a sleep aid, and a rare side effect is priapism. My doctor told me that if an erection lasted longer than four hours to go to the emergency room. I woke up the next day with a stronger, more persistent erection than normal, but after maybe 5-10 minutes it went away (keep in mind that I don't know the length of time I had the erection when I was asleep). Since it went down, thought that I was okay because I knew priapism meant that you couldn't get rid of an erection, and since mine subsided it was fine. Then about 2 hours later the same much stronger than normal erection came back and lasted for around 5 minutes. I finally got it to go away but it hurt at the base of the penis a decent amount when the last of the blood left. This whole experience happened several months ago, and I have never been able to get as hard as before that day. I stopped getting "morning wood" and my erections overall feel softer. I have still engaged in sexual activity since that day, and never not been able to "rise to the occasion" but I don't get random erections anymore, and have to very deliberately try to be aroused to have a strong enough erection. I also experience pain at the base of my penis during some erections. I know that this is abnormal for a 20 year old, and it all started after that one day.